# SDR ARWA0001224

- Difficulty date: December 4, 2000
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  AFT CARGO COMPARTMENT FLOOR SUPPORT WITH CORROSION AT STA 1260.  REMOVED CORROSION IAW SRM 51-1-8.  FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0.  REMOVED SUPPORT IAW SRM 51-1-21.  FABRICATED NEW SUPPORT IAW SRM 51-1-4.  PRIMED AND INSTALLED NEW SUPPORT IAW SRM 51-1-8 AND 51-1-21.
